# SDR ASOA201701081021

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC67034095158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT AT FS 280.00 LBL11-RBL11 CORRODED. REMOVED AND REPLACED AFT FLOOR SUPPORT ON FS 280.00 RBL11-LBL11 IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
